MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4140/tcp.n.2013.661

Медицинская библиотека · The Consultant pharmacist : the journal of the American Society of Consultant Pharmacists · 2013

Escitalopram-associated acute urinary retention.

Trombetta Dominick, Garrett Kathleen, Harrison Marissa

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

New-onset urinary retention can typically be explained by the use of the routine normally suspected medications (e.g., anticholinergics, antihistamines). However, selective serotonin-reuptake inhibitors are not typically presumed as the cause of acute urinary retention (AUR). The following case describes the introduction of escitalopram in a patient and the subsequent development of AUR. Medical causes of urinary retention had been ruled out, and ipratropium was initially suspected to be the cause of urinary difficulties and was discontinued. However, the retention persisted four days after suspending the ipratropium. Normal micturition resumed only after stopping the escitalopram without further need for catheterization. Escitalopram may cause rare cases of AUR and may often times be overlooked possibly because of the paucity of reporting.

Для цитирования: Trombetta Dominick, Garrett Kathleen, Harrison Marissa. Escitalopram-associated acute urinary retention.. The Consultant pharmacist : the journal of the American Society of Consultant Pharmacists. 2013. DOI: 10.4140/tcp.n.2013.661.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.